# SDR 98FDEA00097

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651729119
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0029 003 WHILE WORKING 7-5450-7-3301L PT 11 FOUND CRACK IN STRINGER 14L AT BS 1243.  REPAIRED STR 14L, BS 1233 TO BS 1253 IAW FED-EX SRM 53-10-3, 53-10-4.
